U.S. doctors online nowAsk doctors free
CA
A 23-year-old member asked:

Will hydroxyurea cause excessive sweating?

2 doctor answers3 doctors weighed in
Dr. Ahmad M Hadied
Orthopedic Surgery 49 years experience
Not realy: On one hand: Hydroxyurea does not cause excessive sweatingexcessive sweating is not one of the side effects associated with taking hydroxyurea, a medication used in the treatment of some types of cancer, according to the mayo clinic and medline plus.
Dr. Robert Jackson
Dermatology 43 years experience
If occurs: If it occurs it's usually associated with fever.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 40-year-old member asked:
1 doctor answer3 doctors weighed in
A 31-year-old member asked:
2 doctor answers10 doctors weighed in
A 45-year-old member asked:
3 doctor answers8 doctors weighed in
A 36-year-old female asked:
1 doctor answer2 doctors weighed in
A 39-year-old member asked:
2 doctor answers5 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 25, 2014

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.